MAUDE Adverse Event Report: 3M HEALTH CARE 3M DURAPORE ADVANCED SURGICAL TAPE.; 3M¿ DURAPORE¿ ADVANCED SURGICAL TAPE.

3M HEALTH CARE 3M DURAPORE ADVANCED SURGICAL TAPE.; 3M¿ DURAPORE¿ ADVANCED SURGICAL TAPE.
Model Number N/A
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age: patient's exact age not provided.Patient was reported to be less than 2 years of age.The sample was not returned by the customer for evaluation.A batch record review for the subject lot confirmed no quality related deviations.Issue review is open to determine root cause.
 
Event or Problem Description
A respiratory therapist in a pediatric intensive care unit reported that an infant's endotracheal tube (ett) was secured with 3m¿ durapore¿ advanced surgical tape.Application included duoderm® dressing on the patient's cheek under the durapore tape.The durapore tape was wrapped around the ett and attached to the patient's cheek.The same application was also completed on the opposite cheek.Tegaderm was then placed over the top of the duoderm® dressing and 3m¿ durapore¿ advanced surgical tape.An unknown skin prep/barrier film was used prior to application.The tape was exposed to oral secretions.The tape was proactively re-taped after it was noticed that pieces of the tape fibers had loosened.No patient harm occurred.The patient's current status is hospitalized but not requiring intensive care.

Brand Name
3M DURAPORE ADVANCED SURGICAL TAPE.
Common Device Name
3M¿ DURAPORE¿ ADVANCED SURGICAL TAPE.
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key9284906
Report Number2110898-2019-00130
Device Sequence Number150812
Product Code KGX
UDI-Device Identifier04054596475663
UDI-Public04054596475663
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2021
Device Model NumberN/A
Device Catalogue Number1590-1
Device Lot Number2021-07 AA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2019
Initial Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1